Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 91, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 13, 2025, 6:34 PM EDT for Glades County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2025, 6:34 PM EDT (22:34 UTC)
- Expired
- Jul 13, 2025, 7:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Glades County, FL
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:28 PM EDT, 3 hours 6 minutes earlier. Its key messages:
- Updated at 117 PM EDT Sun Jul 13 2025
- Greatest threat for flooding on Monday across the east coast metros.
- Widespread 1-2" with scattered locations around 3-5". Reasonable worst case scenario would be a specific location or two could experience 5-7".
- Heavy rain threat continues through Wednesday but shifts primarily to the interior and west coast.
Area forecast discussion, Jul 13, 3:28 PM EDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Miami FL 328 PM EDT Sun Jul 13 2025 ...New SHORT TERM, LONG TERM, AVIATION, MARINE... .KEY MESSAGES... Updated at 117 PM EDT Sun Jul 13 2025 - Greatest threat for flooding on Monday across the east coast metros. - Widespread 1-2" with scattered locations around 3-5". Reasonable worst case scenario would be a specific location or two could experience 5-7". - Heavy rain threat continues through Wednesday but shifts primarily to the interior and west coast. && .SHORT TERM... (Rest of today through Wednesday) Issued at 117 PM EDT Sun Jul 13 2025 The primary features responsible for the local weather through mid-week are a pair of TUTTs moving west through the Gulf and Atlantic. At the surface, their reflections are/will be a surface ridge over the eastern Gulf and a developing area of low pressure across the far western Atlantic and SE US. The steering flow between these low-level features will generally be out of the NW through Tuesday. While low-level flow remains weak today as these features continue to develop, the main threat will be slow storm motions along a somewhat pinned seabreeze boundary. So far though, slow-moving storms have only been able to produce about 1-1.5" before meandering elsewhere. Generally speaking, the threat for flooding or severe weather remains low today. On Monday, all the global ensemble suites indicate PWAT values climbing into the top 10th percentile of observed climatology for this time of year. As the low pressure system draws nearer, the low-level NW/WNW flow will increase as well and result in increased convergence along the east coast. More deep layer forcing will be present as well as the full-column synoptic ascent increases. As far as the evolution of storms is concerned for Monday, expect convection to spread south through the state where convergence is enhanced along the increasing wind field. Then later in the afternoon, convection will focus along the east coast. Generally speaking, expect 1-2" of rain in areas impacted by thunderstorms, with scattered amounts of 3-4" certainly a possibility. Right now, a reasonable worst case to consider on Monday will be along the east coast metros and could reach 5-7" in an isolated spot or two. Ensembles continue to show an anomalously moist background environment through Wednesday, however, with the surface low pressure moving into the Gulf and weak troughing in the lower troposphere, convergent flow will be reduced on Tuesday. In fact, flow will generally be transitioning to a southerly direction and may focus convection across the interior and Lake regions both Tuesday and Wednesday. With limited convective allowing model data available in the Tues/Wed range, the courser resolution guidance has similar rainfall amounts to Monday, with roughly 1-2" in locations impacted by thunderstorms and isolated to scattered amounts around 3-5". As southerly flow increase on Wednesday, the more progressive nature of storms may knock an inch or so off those amounts. The threat for flooding is naturally reduced as the focus shifts off the metros, but will have to monitor as more guidance comes in and the threat evolves to assess the flood potential if similar areas across the interior are impacted over multiple days. && .LONG TERM... (Wednesday night through next Saturday) Issued at 117 PM EDT Sun Jul 13 2025 Thursday will be the transition day to a more typical easterly flow regime that will persist into the weekend. Some influence from the passing upper wave may continue to result in pockets of heavier rain across the west coast on Thursday. Heat will return to being the main threat by the end of the week and into the weekend, with high temperatures in the low to middle 90s and heat indices climbing well into the 100s. && .AVIATION... (18Z TAFS) Issued at 117 PM EDT Sun Jul 13 2025 Storms have mostly moved inland, away from the southeast coast terminals (with the exception of PBI). Tempos will continue for the next hour or so but otherwise the TAFs remain generally on track advertising convection winding down late this afternoon and through the night. Tomorrow's expected storms fall just past the 18Z cutoff for this TAF issuance. Background WNW winds (away from storms) will prevail through the first half of tomorrow. && .MARINE... Issued at 117 PM EDT Sun Jul 13 2025 Light winds and low seas will prevail through mid-week. Winds will then turn solidly southeasterly and may increase to Cautionary levels as the western edge of high pressure becomes established across the western Atlantic. Showers and storms will be numerous through mid-week as well, before returning to more typical summertime coverage. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 87 75 84 / 70 80 60 80 West Kendall 73 87 72 85 / 60 80 50 80 Opa-Locka 76 89 75 87 / 70 90 50 80 Homestead 75 87 74 85 / 70 80 60 80 Fort Lauderdale 75 87 75 85 / 70 90 50 80 N Ft Lauderdale 75 87 75 85 / 70 90 50 70 Pembroke Pines 78 90 77 88 / 70 80 50 80 West Palm Beach 74 87 74 86 / 70 80 40 70 Boca Raton 74 89 74 87 / 70 90 50 70 Naples 77 89 75 88 / 50 90 60 90 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Harrigan LONG TERM....Harrigan AVIATION...Harrigan
In the hours before
Special weather statement, Jul 13, 3:56 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Sun Jul 13 2025
FLZ069-070-075-132100-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
356 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of southeastern Collier
and northern Mainland Monroe Counties through 500 PM EDT...
At 356 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles northwest
of Big Cypress National Preserve to 9 miles east of Chokoloskee.
Movement was east southeast around 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Cypress National Preserve, Loop Road Ee Center, and Dade-Collier
Training Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2612 8123 2609 8088 2582 8087 2573 8087
2580 8127
TIME...MOT...LOC 1956Z 296DEG 11KT 2609 8119 2581 8120
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 4:38 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Miami FL
438 PM EDT Sun Jul 13 2025
FLZ070-073-075-132130-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
438 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and northern Miami-Dade Counties through 530
PM EDT...
At 438 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Dade-Collier
Training Airport to near Wilderness Waterway. Movement was southeast
at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Loop Road Ee Center, Wilderness Waterway, Dade-Collier Training
Airport, Fortymile Bend, and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2555 8117 2557 8115 2558 8115 2557 8117
2568 8129 2572 8122 2571 8120 2569 8120
2569 8118 2574 8122 2596 8094 2584 8071
2556 8106 2557 8106 2558 8111 2556 8112
2554 8108 2551 8112
TIME...MOT...LOC 2038Z 313DEG 10KT 2591 8092 2568 8119
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jul 13, 5:24 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Sun Jul 13 2025
FLZ063-132215-
Glades FL-
524 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of northeastern Glades
County through 615 PM EDT...
At 523 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles north of
Okeechobee to 8 miles northwest of Buckhead Ridge to 7 miles
southeast of Sylvan Shores. Movement was south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation, and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2715 8087 2708 8093 2707 8096 2707 8093
2704 8094 2704 8096 2706 8097 2702 8101
2697 8109 2696 8108 2695 8109 2695 8107
2693 8108 2697 8132 2703 8132 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2123Z 349DEG 14KT 2736 8083 2721 8099 2725 8125
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 5:35 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Miami FL
535 PM EDT Sun Jul 13 2025
FLZ063-066-070-132230-
Hendry FL-Inland Collier County FL-Glades FL-
535 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of north central
Collier, northwestern Hendry and southwestern Glades Counties through
630 PM EDT...
At 535 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Charleston Park
to near Felda to near Big Corkscrew Island. These storms were nearly
stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle, Ave Maria, Immokalee, Port La Belle, Felda, Big Corkscrew
Island, Corkscrew Swamp Sanctuary, Keri, Bunker Hill, and Lake
Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2642 8164 2642 8156 2676 8157 2677 8156
2677 8134 2651 8127 2628 8142 2639 8165
TIME...MOT...LOC 2135Z 160DEG 3KT 2674 8158 2657 8145 2640 8155
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 6:15 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
615 PM EDT Sun Jul 13 2025
FLZ063-132315-
Glades FL-
615 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of northwestern Hendry
and Glades Counties through 715 PM EDT...
At 614 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Buckhead Ridge
to near Lakeport to 8 miles west of Venus. Movement was south at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moore Haven, Lakeport, Palmdale, Buckhead Ridge, Brighton Seminole
Reservation, Ortona, Muse, and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2715 8087 2707 8096 2707 8093 2704 8093
2706 8097 2697 8109 2693 8108 2693 8112
2685 8109 2682 8105 2682 8100 2681 8095
2681 8098 2678 8095 2677 8095 2677 8157
2703 8156 2703 8127 2707 8127 2706 8118
TIME...MOT...LOC 2214Z 017DEG 9KT 2717 8086 2702 8119 2702 8148
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 6:31 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
631 PM EDT Sun Jul 13 2025
FLZ063-066-132330-
Hendry FL-Glades FL-
631 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of northern Hendry and
southwestern Glades Counties through 730 PM EDT...
At 631 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Lakeport to near
Muse. Movement was southeast 15 to 20 mph
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Labelle, Moore Haven, Lakeport, Montura, Palmdale, Port La
Belle, Devils Garden, Ortona, Muse, Lake Hicpochee, Harlem, and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2700 8104 2697 8109 2695 8109 2695 8107
2693 8108 2693 8112 2691 8110 2689 8112
2682 8106 2682 8100 2681 8095 2681 8097
2680 8096 2677 8094 2675 8089 2661 8089
2660 8141 2693 8156 2705 8107
TIME...MOT...LOC 2231Z 337DEG 15KT 2699 8114 2690 8148
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:16 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jul 13, 2:28 PM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 13, 2:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jul 13, 2:44 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 101 min |
| Jul 13, 2:54 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jul 13, 2:57 PM EDT | Special Weather Statement | MFL | Broward | 63 min |
| Jul 13, 2:58 PM EDT | Special Weather Statement | MFL | Collier | 62 min |
| Jul 13, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 19 min |
| Jul 13, 3:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 65 min |
| Jul 13, 3:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 13, 3:56 PM EDT | Special Weather Statement | MFL | Monroe | 64 min |
| Jul 13, 4:00 PM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 29 hr |
| Jul 13, 4:09 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 26 min |
| Jul 13, 4:38 PM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jul 13, 5:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 13, 5:35 PM EDT | Special Weather Statement | MFL | Hendry | 55 min |
| Jul 13, 6:00 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 15 min |
| Jul 13, 6:15 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jul 13, 6:22 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jul 13, 6:31 PM EDT | Special Weather Statement | MFL | Glades | 59 min |
| Jul 13, 6:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.